# SDR DALA2014062503758

- Difficulty date: June 4, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING TO FUSELAGE FAIRINGS, RUB STRIP SETTLEMENT AREA RT FROM STA Y=727 TO Y=747 BETEEN LONG 22-LONG 26 RT, MRB 53-100-01, H1L1-SM, CARD 204 ZONE 100.  CORROSION WAS REMOVED AND REWORKED AREA WAS MEASURED TREATED AND PAINTED IAW SRM 51-10-3 PAR 26, 21 AND 14.  UT, WAS ACCOMPLISHED ORIGINAL THICKNESS BETWEEN 727-747 AREA  0.063" AND MINIMUM REMAINING THICKNESS AREA 0.059".   AREA IS  WITHIN LIMITS IAW SRM 53-04, PAR 57B 2, A AND WG 5936046, REV A.  PERFORMED VISUAL, INITIALLY WITHIN 8000 CYCLES AFTER WITH REPETITIVE INTERVAL OF 8000 CYCLES IAW SRM 53-04, PAR 57D.
